Join the 'Vigamox' group to help and get support from people like you.
We found 12 questions associated with the 'Vigamox' topic.
Posted 10 Mar 2014 by • 2 answers
it was prescribed due to catarack removal
Posted 13 Jan 2011 by • 1 answer
Posted 15 Aug 2011 by • 1 answer
Posted 8 Nov 2012 by • 1 answer
Posted 20 Apr 2010 by • 1 answer
feels as if there is a hair in the eyeball or even a scratch but nothing is in the eye.
Posted 23 Nov 2010 by • 1 answer
The doctor advised to continue using Vigamox drop to avoid bacteria infection after 1 and half months. The ulcer has been recovered and the infected spot has become smaller and smaller. I was advised by a pharmacist not to use Vigamox for long term or after recovery.
Posted 24 Mar 2011 by • 1 answer
I had cataract surgery on March 3rd on my right eye. Have not been able to read with that eye since--letters partially missing--blurring. Discontinued Vigamox 3/18. Still using Nevanac 4 times per day and Prednisolon Acet Op 1 time per day. Woke up with an itchy rash around shoulders and behind ...
Posted 16 Mar 2013 by • 1 answer
In reading about Vigamox, it is used for bacterial eye infections. What if the eye infection is a viral infection? Would there be any problems caused to the eye if the medication was used on a viral infection?
Posted 6 Nov 2013 by • 1 answer
On second day of taking Vigamox eye drops for cataract surgery. I"m having pretty severe pain in opposite eye and ear. Is that a side effect that may be serious?
Posted 25 May 2014 by • 1 answer
Posted 3 Dec 2014 by • 1 answer
Posted 1 Nov 2010 by • 1 answer
and I didn't take the Vigamox for 3 days only one day. I did take the Xibron for 3 days tho. I read the directions wrong. If I take the Vigamox every 4 hours until tomorrow moring will that be ok?